# SDR 95ZZZX4380

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9151X
- Make and model: Mooney M20M
- Aircraft serial: 270149
- System (JASC): 5755 · Spoilers
- Part: Speed Brake
- Part number: 01577
- Condition: Fail To Reetract
- Location: Wing
- Part time: 401 hours
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

BOTH SPEED BRAKES HAVE BEEN OUT OF AIRCRAFT FOR FAILURE TO RETRACT.  LEFT UNIT AT ABOUT 300 HOURS AND RIGHT UNIT AT 401.0 HOURS.  HAVE HAD 2 AIRCRAFT IN 30 DAYS WITH THE SAME RETRACT TROUBLE.
